MURAL - Maynooth University Research Archive Library



    Items where Author is "Buckley, S.M."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article | Monograph
    Number of items: 6.

    Article

    Buckley, S.M. and MacHale, D. (2013) Variations on a Theme: Rings Satisfying x³ = x Are Commutative. American Mathematical Monthly, 120 (5). pp. 430-440. ISSN 0002-9890

    Buckley, S.M. and MacHale, D. (2012) Centrifiers and ring commutativity. Journal of Mathematical Sciences: Advances and Applications, 15. pp. 139-161. ISSN 0974-5750

    Buckley, S.M. and McHale, D. (2012) Z-polynomials and ring commutativity. Mathematical Proceedings of the Royal Irish Academy, 112A (2). pp. 51-57.

    Buckley, S.M. and Wraith, David and McDougall, J. (2010) On Ptolemaic metric simplicial complexes. Mathematical Proceedings of the Cambridge Philosophical Society, 149 (1). pp. 93-104. ISSN 1469-8064

    Buckley, S.M. and Falk, K. and Wraith, David (2009) Ptolemaic spaces and CAT (0). Glasgow Mathematical Journal, 51. pp. 301-314. ISSN 0017-0895

    Monograph

    Buckley, S.M. and Falk, K. (2011) Rough CAT(0) Spaces. Working Paper. (Preprint) Department of Mathematics, National University of Ireland Maynooth. (Unpublished)

    This list was generated on Sat Mar 23 19:10:02 2019 UTC.